# SDR SWIA2025091000826

- Difficulty date: August 26, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N614UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000815
- Aircraft time: 12,654 hours, 8,500 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1819
- Condition: Unraveled
- Location: Zone 800
- Part time: 26,777 hours, 15,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION, AFT SVC DOOR EMERG EVAC SLIDE BECAME UNRAVELED.  REPLACED AFT SERVICE DOOR EVAC. SLIDE. REF AMM 25-65-01. SEE CP 30612430 FOR INSTALLATION
